<< Previous Issue Journal of the Korean Mathematical Society (Vol. 36, No. 5) Next Issue >>
J. Korean Math. Soc. 1999 Vol. 36, No. 5, 833—1020
A new way to find the controlling factor of the solution to a difference equation
William Paulsen
MSC numbers : 39AlO
J. Korean Math. Soc. 1999 Vol. 36, No. 5, 833—846
Some remarks on coassociated primes
K. Divaani-Aazar and M. Tousi
MSC numbers : 13C99
J. Korean Math. Soc. 1999 Vol. 36, No. 5, 847—853
Fractional maximal and integral operators on weighted amalgam spaces
Y. Rakotondratsimba
MSC numbers : 42B25
J. Korean Math. Soc. 1999 Vol. 36, No. 5, 855—890
Analytic types of the surfaces singularities defined by some weighted homogeneous polynomials
Seungpil Kang
MSC numbers : 32S15, 14E15
J. Korean Math. Soc. 1999 Vol. 36, No. 5, 891—910
The least number of coincidences with a covering map of a polyhedron
Jerzy Jezierski
MSC numbers : 55M20
J. Korean Math. Soc. 1999 Vol. 36, No. 5, 911—921
Central limit theorems for Bellman-Harris processes
Hye-Jeong Kang
MSC numbers : 60J80, 60F05
J. Korean Math. Soc. 1999 Vol. 36, No. 5, 923—943
Degree of isogenies of elliptic curves with complex multiplication
Soonhak Kwon
MSC numbers : Primary 11G05; Secondary 11G15
J. Korean Math. Soc. 1999 Vol. 36, No. 5, 945—958
Second order tangent vectors in Riemannian geometry
Robert J. Fisher and H. Turner Laquer
MSC numbers : Primary 53B05; Secondary 53C05, 58A05, 58E10
J. Korean Math. Soc. 1999 Vol. 36, No. 5, 959—1008
Permanents of doubly stochastic Ferrers matrices
Suk-Geun Hwang and Sung-Soo Pyo
MSC numbers : 15A15, 15A51
J. Korean Math. Soc. 1999 Vol. 36, No. 5, 1009—1020

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd